# SDR SWIA201333905

- Difficulty date: June 14, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,607 hours, 23,848 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FWD INNER SKIN CHAFED.  C-CHECK REPAIRED RT MLG DOOR FWD INNER SKIN IAW REO.
